Analysis & PDE

  • Anal. PDE
  • Volume 7, Number 8 (2014), 2009-2027.

Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system

David Barbato, Francesco Morandin, and Marco Romito

Full-text: Open access

Abstract

We prove global existence of smooth solutions for a slightly supercritical hyperdissipative Navier–Stokes under the optimal condition on the correction to the dissipation. This proves a conjecture formulated by Tao.

Article information

Source
Anal. PDE, Volume 7, Number 8 (2014), 2009-2027.

Dates
Received: 24 July 2014
Accepted: 14 December 2014
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1513731634

Digital Object Identifier
doi:10.2140/apde.2014.7.2009

Mathematical Reviews number (MathSciNet)
MR3318746

Zentralblatt MATH identifier
1309.76053

Subjects
Primary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]
Secondary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 35Q35: PDEs in connection with fluid mechanics

Keywords
Navier–Stokes dyadic model global existence slightly supercritical Navier–Stokes equations.

Citation

Barbato, David; Morandin, Francesco; Romito, Marco. Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system. Anal. PDE 7 (2014), no. 8, 2009--2027. doi:10.2140/apde.2014.7.2009. https://projecteuclid.org/euclid.apde/1513731634


Export citation

References

  • D. Barbato, F. Morandin, and M. Romito, “Smooth solutions for the dyadic model”, Nonlinearity 24:11 (2011), 3083–3097.
  • D. Barbato, F. Morandin, and M. Romito, “Global regularity for a logarithmically supercritical hyperdissipative dyadic equation”, Dyn. PDE 11:1 (2014), 39–52.
  • P. Constantin and C. Foiaş, Navier–Stokes equations, University of Chicago Press, 1988.
  • T. Kato, “Nonstationary flows of viscous and ideal fluids in ${\R}\sp{3}$”, J. Funct. Anal. 9 (1972), 296–305.
  • N. H. Katz and A. Tapay, “A note on the slightly supercritical Navier Stokes equations in the plane”, preprint, 2012.
  • A. J. Majda and A. L. Bertozzi, Vorticity and incompressible flow, Cambridge Texts in Applied Mathematics 27, Cambridge University Press, 2002.
  • E. Olson and E. S. Titi, “Viscosity versus vorticity stretching: global well-posedness for a family of Navier–Stokes-alpha-like models”, Nonlinear Anal. 66:11 (2007), 2427–2458.
  • T. Tao, “Global regularity for a logarithmically supercritical hyperdissipative Navier–Stokes equation”, Anal. PDE 2:3 (2009), 361–366.
  • T. Tao, “Finite time blowup for an averaged three-dimensional Navier–Stokes equation”, preprint, 2014. http://msp.org/idx/arx/1402.0290arXiv 1402.0290
  • K. Yamazaki, “On the global regularity of generalized Leray-alpha type models”, Nonlinear Anal. 75:2 (2012), 503–515.